View : 26 Download: 0

Exponential polynomial reproducing property of non-stationary symmetric subdivision schemes and normalized exponential B-splines

Title
Exponential polynomial reproducing property of non-stationary symmetric subdivision schemes and normalized exponential B-splines
Authors
Jeong B.Kim H.O.Lee Y.J.Yoon J.
Ewha Authors
윤정호
SCOPUS Author ID
윤정호scopus
Issue Date
2013
Journal Title
Advances in Computational Mathematics
ISSN
1019-7168JCR Link
Citation
vol. 38, no. 3, pp. 647 - 666
Indexed
SCIE; SCOPUS WOS scopus
Abstract
An important capability for a subdivision scheme is the reproducing property of circular shapes or parts of conics that are important analytical shapes in geometrical modeling. In this regards, this study first provides necessary and sufficient conditions for a non-stationary subdivision to have the reproducing property of exponential polynomials. Then, the approximation order of such non-stationary schemes is discussed to quantify their approximation power. Based on these results, we see that the exponential B-spline generates exponential polynomials in the associated spaces, but it may not reproduce any exponential polynomials. Thus, we present normalized exponential B-splines that reproduce certain sets of exponential polynomials. One interesting feature is that the set of exponential polynomials to be reproduced is varied depending on the normalization factor. This provides us with the necessary accuracy and flexibility in designing target curves and surfaces. Some numerical results are presented to support the advantages of the normalized scheme by comparing them to the results without normalization. © 2011 Springer Science+Business Media, LLC.
DOI
10.1007/s10444-011-9253-9
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE